MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 3 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 3 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-00-103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994)
Date of Event 02/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This complaint is to capture the 1 x revision mentioned in instrument complaint (b)(4) confirmed as revision of depuy products via response to "request for additional information".Initial operation 2018: in the patients notes from the original operation the surgeon commented that after the cuts the knee remained with ¿gross tightness¿ on the lateral side.He down sized the femur form a size 4 to a size 3 and internally rotated the femoral cuts slightly to ease the tightness.This worked to some extent but tightness did remain.The surgeon did not feel that the residual tightness warranted soft-tissue release.According to the revision surgeon the patient had experienced post op pain and tightness for quite some time.This was not resolved through physio and exercise.So the decision was made to revise the knee with the aim of reducing pain and tightness no batch numbers were obtained from the explanted prosthesis.This was not possible due to cement and tissue debris.(the second revision case mentioned in (b)(4) did not involve depuy synthes implants).
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: g1.
 
Event or Problem Description
A.Please confirm if the cement was manufactured by depuy? if yes, please provide the part and lot numbers and quantity of the cement.- not known.B.Was there a surgical delay because of this event? if yes, what is the duration of the delay? - no delay.C.Was there any suggestion by anyone indicating that there was or may be deficiency with the product(s).If yes, please provide details.- no suggestion of deficiency.D.Was the product implanted using depuy synthes¿s attune femur first anatomic alignment surgical technique (dsus/jrc/0617/2179) or the attune anatomic tibia balanced femur surgical technique (097081-180816 dsem)? - unknown.

Brand Name
ATTUNE CR FEM LT SZ 3 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key13938481
Report Number1818910-2022-05723
Device Sequence Number19952451
Product Code JWH
UDI-Device Identifier10603295041047
UDI-Public10603295041047
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-00-103
Device Catalogue Number150400103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer05/09/2022
05/11/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date05/11/2022
05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 3 8MM.; ATTUNE CR FEM LT SZ 3 CEM.; ATTUNE FB TIB BASE SZ 4 CEM.; UNKNOWN BONE CEMENT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale